Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What medicine should I take to get my periods ?

I had last menstruation over around 38 days back. And we had sex around 7 days back (unprotected sex) then took an Ipill. I want to know is there any medicine which start my menstruation, I am feeling very uneasy, skin problems and hair problem are also there.
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Due to this pill the periods will get delayed and also cause side effects like nausea, abdominal pain, breast pain, vomiting, weight gain. Menses may start in 7-10 days after that pill. Next time please use condom or be on regular contraceptives because this is dangerous and causes hormonal disorder and irregular cycles and more side effects as mentioned. There is no need for any medication now. Take Paracetamol if you have any pains under medical supervision. Drink plenty of water. Eat plenty of fresh fruits and green leafy vegetables.
Answered: Mon, 22 Aug 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Before taking any pill or medicine to resume your periods, you must go for a urine for pregnancy test to confirm that you are not pregnant. Once it is confirmed , you can ask your GYN to give you synthetic progesterone tablets for withdrawal bleeding. Next you need to get yourself investigated for the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor